A theorem on contractive mappings

S. Č. Nešić

Matematički Vesnik (1992)

  • Volume: 44, Issue: 113, page 51-54
  • ISSN: 0025-5165

How to cite


S. Č. Nešić. "A theorem on contractive mappings." Matematički Vesnik 44.113 (1992): 51-54. <http://eudml.org/doc/260338>.

author = {S. Č. Nešić},
journal = {Matematički Vesnik},
keywords = {orbitally complete space; contractive mapping; unique fixed point},
language = {eng},
number = {113},
pages = {51-54},
publisher = {Društvo matematičara Srbije},
title = {A theorem on contractive mappings},
url = {http://eudml.org/doc/260338},
volume = {44},
year = {1992},

AU - S. Č. Nešić
TI - A theorem on contractive mappings
JO - Matematički Vesnik
PY - 1992
PB - Društvo matematičara Srbije
VL - 44
IS - 113
SP - 51
EP - 54
LA - eng
KW - orbitally complete space; contractive mapping; unique fixed point
UR - http://eudml.org/doc/260338
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.